| Model Number |
8888145014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: mozarc medical conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that one catheter, with a crack on the base of its venous luer adapter.It was reported that the luer adapter was leaking.The reported issue was confirmed.The most likely cause could not be established from the information available.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all mozarc medical quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during link preparation, there was a crack and leak observed in the blue (venous) luer adapter.There was nothing unusual observed on the device prior to use.The catheter was not repaired.Flushing was done with normal results.There was no instrument used to loosen or tighten the device.Alcohol-free iodophors were the cleaning agent used on the device.Tego was not utilized.There was no excessive force used on the device.By hand was utilized to tighten the adapters.Provided iodophor was typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.Extracorporeal blood circuit for blood purification was the other product being utilized with the device.Aside from the reported issue, there were no other visible defects/damages found on the product at the time of the event.As a remedial action, the arterial end of the connection catheter was linked to the artery, while the venous end was clamped.Blood was drawn back through the puncture with an intra-arteriovenous needle to achieve hemostasis, and the entire catheter was replaced.There was no intervention/treatment required as a result of the event.There was no blood loss, and no blood transfusion was required due to the event.The treatment proceeded and was completed after the remedial action was done.The catheter has been in place for two months.There was no reported patient injury.